# SDR CA990927011

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Harness
- Condition: Damaged
- Location: Deice System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, MAINTENANCE FOUND DAMAGE TO THE ALTERNATE ELEVATOR HORN HEAT WIRING HARNESS IN THE AREA OF FLEXING AT THE STABILIZER TO ELEVATOR CONNECTION.  WIRING HARNESS AND CONNECTORS REPLACED IAW SYD 8-30-00 (B.R.A.D.)
